MathSciNet Relay Station
MathSciNet bibliographic data
MR1243162 13C14 (13B10 13N05)
Brumatti, Paulo; Simis, Aron The module of derivations of a Stanley-Reisner ring. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1309–1318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement